# SDR AUS20040506

- Difficulty date: June 12, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: A0162
- Part serial: 1439A
- Condition: Corroded
- Location: Main Rotor
- Part time: 78 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE CORRODED ON BLADE TIP.
